Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Frequent bowels with pain in stomach, first normal and later watery. Anything wrong ?

Hello doctor, I m having trouble with my stomach i think. Today I ve been forced to go to the toilet about 6 times to poop because i get abit of a pain in my belly and I feel like i have to poop. However, when I poop it s not normal poop that comes out. In the beginning it was kinda normal but now it s very runny and is basicly water.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  567
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Welcome to healthcare magic!
You have not mentioned how long you have been having these symptoms.
Frequent loose stools with abdominal pain may be a sign of stomach bug.
A stool test may be done for evaluation.
Probiotic and zinc supplements will hasten recovery.
If it is due to bacterial infection, you may need a course of antibiotics.
drink electrolyte solution in sips to remain well hydrated.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor